# SDR 08FDEA00507

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER FAIRING FWD LT ATTACH HOLES ARE ELONGATED.  REMOVED SKIN PER SRM 51-40-21 PARA  6 & 7  DUE TO FASTENER HOLES ELONGATED BEYOND LIMITS PER SRM 54-55-51.  FABRICATED UPPER   LONGERON REPAIR SECTION & SPLICE PER SRM 54-55-51,  FIG 207.  ALODINED AND PRIMED UPPER LONGERON REPAIR SECTION & REPAIR SPLICE PER SRM 51-21-10 & 51-23-10.  FABRICATED NEW SKIN PER SAMPLE & PER GMM 7-0-1001.  ALODINED & PRIMED NEW SKIN PER SRM 51-21-10 & 51-23-10.  REMOVED UPPER LONGERON SECTION PER SRM 54-55-51,  FIG 207.  INSTALLED UPPER LONGERON SECTION; SPLICE & NEW SKIN PER SRM 51-40-21 PARA  6 & 7.  MINOR PEPAIR
